# SDR IPXA1667014

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL POS 9 CENTER HAS 5 EA .2500" HOLES.  FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.
